MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2232-0007
Medical Device Problem Codes Fracture (1260); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: one used non bd spike adapter; two used spiros adapters; td (b)(6) 2019.The customer¿s report that the tubing set filter cracked and leaked was not confirmed.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.No cracks on the filter or other anomalies were observed with the received set.Functional testing showed no anomalies.Pressure testing showed no anomalies.The root cause of the customer¿s report could not be identified because no leaks or cracked filters occurred during internal lab testing with the received set.
 
Event or Problem Description
The customer reported that the tubing set filter cracked and leaked during a methotrexate infusion on a pediatric patient.The customer reported no patient harm but noted there was an increased risk of infection.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8511908
Report Number9616066-2019-00997
Device Sequence Number1724079
Product Code FPA
UDI-Device Identifier10885403463969
UDI-Public10885403463969
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2232-0007
Device Catalogue Number2232-0007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1